MathSciNet Relay Station
MathSciNet bibliographic data
MR2792992 (2012g:20004) 20C05 (20J06)
Bouc, Serge On the Cartan matrix of Mackey algebras. Trans. Amer. Math. Soc. 363 (2011), no. 8, 4383–4399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement